# SDR DL72S953326

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5754 · Leading Edge Devices
- Part: Le Rib
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK ON SLAT NOSE RIB RADIUS JUST O/B OF ACTUATOR BOLT.  FOUND AT F-1 LTR CK AND REPAIRED PER MM 57-54-0.
